# SDR AALA202512227930

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 37,378 hours, 15,636 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M24130
- Condition: No Test
- Location: Zone 800
- Part time: 11,482 hours, 5,055 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FAULT MESSAGE ESCAPE SLIDE LT/EPSU (13WL) AFT L FAULT, ON EPSU 13WL FAULT RED LIGHT COME ON EXTERIOR LIGHTS FAULT DURING SYSTEM TEST. MAINTENANCE REPLACED THE L4 DOOR SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WITH NO FAULTS NOTED.
